1921
Volume 10, Issue 3
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645
USD

Abstract

Summary

The reactions noted in a series of 286 patients treated with Ciba-1906 for various dermatologic conditions were mild and subsided after the drug was discontinued. In one patient the eruption recurred promptly following a test dose. Nausea, diarrhea and a bad taste in the mouth were other reactions noted. Drug allergy should be considered when morbilliform eruptions appear in patients under Ciba-1906 therapy.

Loading

Article metrics loading...

/content/journals/10.4269/ajtmh.1961.10.382
1961-05-01
2017-09-21
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.4269/ajtmh.1961.10.382
Loading

Most Cited This Month

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error